Spectral Stability of the ∂¯ -Neumann Laplacian: The Kohn–Nirenberg Elliptic Regularization

Siqi Fu, Chunhui Qiu, Weixia Zhu

Research output: Contribution to journalArticlepeer-review


In this paper we study spectral stability of the ∂¯ -Neumann Laplacian under the Kohn–Nirenberg elliptic regularization. We obtain quantitative estimates for stability of the spectrum of the ∂¯ -Neumann Laplacian when either the operator or the underlying domain is perturbed.

Original languageEnglish (US)
Pages (from-to)3968-3987
Number of pages20
JournalJournal of Geometric Analysis
Issue number4
StatePublished - Apr 2021

All Science Journal Classification (ASJC) codes

  • Geometry and Topology


  • Finite type condition
  • Pseudoconvex domain
  • The Kohn–Nirenberg elliptic regularization
  • The ∂¯ -Neumann Laplacian
  • Variational eigenvalue


Dive into the research topics of 'Spectral Stability of the ∂¯ -Neumann Laplacian: The Kohn–Nirenberg Elliptic Regularization'. Together they form a unique fingerprint.

Cite this